U.S. doctors online nowAsk doctors free
Canada
A 40-year-old female asked:

is there an otc muscle relaxer that is safe to take everyday at half dose or less to help prevent tension headaches? i get them at least once a week.

1 doctor answer1 doctor weighed in
Dr. Matthew Gold
Neurology 46 years experience
Maybe...: Try magnesium oxide either 250 mg or 400 mg twice a day. This helps prevent migraine and may reduce some forms of muscular tensions. (it may also loosen your stool!) have patience with regards to the headaches; it may take 4 - 6 weeks to become effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent my child from having an adverse reaction to a vaccine?

3 doctor answers10 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Vaccine safety: While you can't prevent an adverse reaction to a vaccine, they are very rare. Educate yourself about the vaccines and ask your baby's doctors any questions or concerns. Some babies wil have fussiness, low grade fever or soreness after receiving routine immunizations. If your baby has a high fever or extreme irritability after a vaccine visit, call to discuss with your pediatrician.
CA
A 31-year-old member asked:

What is the best way to get rid of chest congestion in 10 month old baby?

3 doctor answers4 doctors weighed in
Dr. Jay Park
Dr. Jay Parkanswered
Pediatrics 50 years experience
Consult pediatrician: Chest congestion of prolonged period demands thorough history and good physical exam to sort out the cause(s). There is no uniformal recommendation, and blind trial of over-the-counter decongestant/cough syrup would not be wise. Albuterol inhalation treatment without proper follow-up should also be discouraged.
A 32-year-old member asked:

How does one prevent inflammation of stomach lining due to bloodthinner plavix (clopidogrel)?

1 doctor answer2 doctors weighed in
Dr. Michael Moran
Cardiology 33 years experience
It doesn't...: Plavix does not cause inflammation of the stomach lining. If you have inflammation it is from some other cause, like helicobacter pylori infection. If your stomach burns after taking plavix, take it on a full stomach. Talk to a G.I. Specialist and have an endoscopy, they may give you a proton pump inhibitor or cytotec (misoprostol).
KS
A 19-year-old female asked:

My grandpa pulled a muscle in his back & went to the va hospital yestray. Hes home now & thr medication they gave him doesn't help the pain & his sides are now hurting. What else can we do?

2 doctor answers6 doctors weighed in
Dr. Alvin Mathew
Internal Medicine 18 years experience
Call or go back VA: If the medication is not working, i'm sure the prescribing doctor wants to know. Call the doctor or go back to the va to get re-evaluated for possibly another treatment regimen. Depending on what was given, sometimes it takes more than 1 day to feel better but if you are concerned, definitely go back.
A 29-year-old member asked:

Is it possible to get rid of chlamydia which has been in your body for 2 years and has already caused fertility problems?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Yes: Chlamydia can be successfully treated and eliminated, but the damages done may not be reversible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.